A short proof of the odd-girth theorem

E.R. van Dam, M.A. Fiol

Research output: Contribution to journalArticleScientificpeer-review

8 Citations (Scopus)
379 Downloads (Pure)


Recently, it has been shown that a connected graph Γ with d+1 distinct eigenvalues and odd-girth 2d+1 is distance-regular. The proof of this result was based on the spectral excess theorem. In this note we present an alternative and more direct proof which does not rely on the spectral excess theorem, but on a known characterization of distance regular graphs in terms of the predistance polynomial of degree d.
Original languageEnglish
Pages (from-to)12-16
JournalElectronic Journal of Combinatorics
Issue number3
Publication statusPublished - 2012


Dive into the research topics of 'A short proof of the odd-girth theorem'. Together they form a unique fingerprint.

Cite this